Alert archive / Colorado / Red Flag Warnings in 2017

Red Flag Warning 9, NWS Grand Junction, CO

May 24, 20175 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at May 24, 2017, 5:09 AM MDT for 5 counties in Colorado. It took effect at May 25, 2017, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2017, 5:09 AM MDT (11:09 UTC)
In effect from
May 25, 2017, 12:00 PM MDT
Expired
May 25, 2017, 7:00 PM MDT
In force
7 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, Montrose County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 146 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2017-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2017-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3401 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

138 
WWUS85 KGJT 241109
RFWGJT

URGENT - FIRE WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
509 AM MDT Wed May 24 2017

COZ207-242130-
/O.UPG.KGJT.FW.A.0006.170525T1800Z-170526T0100Z/
/O.NEW.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/
Southwest Colorado Lower Forecast Area-
509 AM MDT Wed May 24 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 207...

The National Weather Service in Grand Junction has issued a Red
Flag Warning for wind, low relative humidity and dry fuels, which
is in effect from noon to 7 PM MDT Thursday. The Fire Weather 
Watch is no longer in effect.

* AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest 
  Colorado Lower Forecast Area.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...11 to 16 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit...
http://weather.gov/gjt
5 follow-up statements
148 
WWUS85 KGJT 242025
RFWGJT

URGENT - FIRE WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
225 PM MDT Wed May 24 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN
SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND 
DRY FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207...

.A cold front dropping south into Utah and Colorado on Thursday 
will bring gusty winds to the region. Little to no precipitation 
is expected across the Four Corners with this disturbance as 
moisture increases across northern Utah and Colorado but remains 
out of southeastern Utah and southwestern Colorado. Critical fire 
weather conditions are expected due to winds combining with low 
relative humidity and dry fuels.

COZ290-250430-
/O.EXA.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/
Paradox Valley Forecast Area-
225 PM MDT Wed May 24 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN
SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND 
DRY FUELS FOR FIRE WEATHER ZONE 290...

The National Weather Service in Grand Junction has issued a Red
Flag Warning for gusty winds...low relative humidity...and dry
fuels, which is in effect from noon to 7 PM MDT Thursday.

* AFFECTED AREA...In southwest Colorado, Fire Weather Zone 290 
  Paradox Valley Forecast Area.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...11 to 16 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ207-250430-
/O.CON.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/
Southwest Colorado Lower Forecast Area-
225 PM MDT Wed May 24 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN
SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND 
DRY FUELS FOR FIRE WEATHER ZONE 207...

* AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest 
  Colorado Lower Forecast Area.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...11 to 16 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit...
http://weather.gov/gjt
233 
WWUS85 KGJT 250305
RFWGJT

URGENT - FIRE WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
905 PM MDT Wed May 24 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN
SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND
DRY FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207...

.A cold front dropping south into Utah and Colorado on Thursday
will bring gusty winds to the region. Little to no precipitation
is expected across the Four Corners with this disturbance as
moisture increases across northern Utah and Colorado but remains
out of southeastern Utah and southwestern Colorado. Critical fire
weather conditions are expected due to winds combining with low
relative humidity and dry fuels.

COZ207-290-251200-
/O.CON.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/
Southwest Colorado Lower Forecast Area-
Paradox Valley Forecast Area-
905 PM MDT Wed May 24 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
THURSDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS
FOR FIRE WEATHER ZONE 290...

* AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest 
  Colorado Lower Forecast Area and Fire Weather Zone 290 Paradox 
  Valley Forecast Area.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit...
http://weather.gov/gjt
476 
WWUS85 KGJT 251046
RFWGJT

URGENT - FIRE WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
446 AM MDT Thu May 25 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TODAY IN 
SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY
FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207...

.A cold front dropping south into Utah and Colorado will bring 
gusty winds to the region. Little to no precipitation is expected 
across the Four Corners with this disturbance as moisture 
increases across northern Utah and Colorado but remains out of 
southeastern Utah and southwestern Colorado. Critical fire weather
conditions are expected due to winds combining with low relative 
humidity and dry fuels.

COZ207-290-252130-
/O.CON.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/
Southwest Colorado Lower Forecast Area-
Paradox Valley Forecast Area-
446 AM MDT Thu May 25 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY
FUELS FOR FIRE WEATHER ZONE 290...

* AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest 
  Colorado Lower Forecast Area and Fire Weather Zone 290 Paradox 
  Valley Forecast Area.

* WINDS...Southwest 10 to 20 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...11 to 16 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit...
http://weather.gov/gjt
921 
WWUS85 KGJT 252101
RFWGJT

URGENT - FIRE WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
301 PM MDT Thu May 25 2017

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT TODAY IN SOUTHWEST 
COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR
COLORADO FIRE WEATHER ZONES 290 AND 207... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY IN 
WESTERN COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY 
FUELS FOR COLORADO FIRE WEATHER ZONES 203...290 and 292...

.A weather disturbance to the north of Utah and Colorado will
interact with the warm air mass in place and create strong west-
southwesterly winds on Friday afternoon. Critical fire weather 
conditions are expected due to winds combining with low relative 
humidity and dry fuels.

COZ290-260515-
/O.NEW.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/
/O.CON.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/
Paradox Valley Forecast Area-
301 PM MDT Thu May 25 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING  
IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND
DRY FUELS FOR FIRE WEATHER ZONE 290... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 290...

The National Weather Service in Grand Junction has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 7 PM MDT Friday.

* AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox 
  Valley Forecast Area.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...11 to 16 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ203-292-260515-
/O.NEW.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/
Lower Colorado River-North Fork Forecast Area-
301 PM MDT Thu May 25 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 203 AND 292 
IN WESTERN COLORADO...

The National Weather Service in Grand Junction has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 7 PM MDT Friday.

* AFFECTED AREA...In Colorado, Fire Weather Zone 203 Lower 
  Colorado River and Fire Weather Zone 292 North Fork Forecast 
  Area.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...12 to 17 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ207-260100-
/O.CON.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/
Southwest Colorado Lower Forecast Area-
301 PM MDT Thu May 25 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE 
WEATHER ZONE 290 IN WESTERN COLORADO...

* AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest 
  Colorado Lower Forecast Area.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...11 to 16 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit...
http://weather.gov/gjt
738 
WWUS85 KGJT 260058
RFWGJT

URGENT - FIRE WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
658 PM MDT Thu May 25 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY IN 
WESTERN COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY 
FUELS FOR COLORADO FIRE WEATHER ZONES 203...290 and 292...

.A weather disturbance to the north of Utah and Colorado will
interact with the warm air mass in place and create strong west-
southwesterly winds on Friday afternoon. Critical fire weather
conditions are expected due to winds combining with low relative
humidity and dry fuels.

COZ290-261200-
/O.EXP.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/
/O.CON.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/
Paradox Valley Forecast Area-
658 PM MDT Thu May 25 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
FRIDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS
FOR FIRE WEATHER ZONE 290...
...RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY WILL EXPIRE AT 7
PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND
DRY FUELS FOR FIRE WEATHER ZONE 290...

* AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox 
  Valley Forecast Area.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ207-260200-
/O.EXP.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/
Southwest Colorado Lower Forecast Area-
658 PM MDT Thu May 25 2017

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE
WEATHER ZONE 290 IN WESTERN COLORADO...

While some localized red flag conditions may be met over the next
hour or two, widespread fire weather conditions are no longer 
expected with relative humidities beginning to recover. So, will 
allow the Red Flag Warning expire at 7 pm this evening.

$$

COZ203-292-261200-
/O.CON.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/
Lower Colorado River-North Fork Forecast Area-
658 PM MDT Thu May 25 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
203 AND 292 IN WESTERN COLORADO...

* AFFECTED AREA...In Colorado, Fire Weather Zone 203 Lower 
  Colorado River and Fire Weather Zone 292 North Fork Forecast 
  Area.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...10 to 15 percent.

* IMPACTS...Fire starts or existing fires may become difficult 
  to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit...
http://weather.gov/gjt

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at May 24, 4:15 AM MDT, 54 minutes earlier.

Area forecast discussion, May 24, 4:15 AM MDT, 54 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
415 AM MDT Wed May 24 2017

.SHORT TERM...(Today through Thursday)
Issued at 301 AM MDT Wed May 24 2017

Another dry day is in store for the forecast area with significant
warming anticipated. Full sun will allow temps to make a quick
run upward this morning with developing southwest flow as we await
the arrival of a strong cold front that will sweep through
tonight and Thursday. Temperatures this afternoon will make a run
toward the warmest so far this season with some 90s expected
across southeast Utah. Winds pick up a bit this afternoon with
deep mixing anticipated, but stronger gusts expected on Thursday,
especially along and ahead of the southward moving front.

Cloud cover increases tonight with scattered showers developing
through the late evening hours, generally north of Interstate 70.
This activity will work south late tonight and Thursday before
stalling along and north of the San Juan mountains in southwest
Colorado. With the front stalling in this area, expect very dry
conditions to persist over our Four Corners valleys with
increasing winds as we look for another day of deep mixing. This
drives consistent and somewhat persistent winds down to the
surface on Thursday. When combined with dry fuels and low humidity
values, concerns for fire weather conditions will be elevated.
More details on this can be found below in the fire weather
discussion.

After a very warm Wednesday, expect temps to be a solid 10 to 15
degrees cooler on Thursday for areas north of the front, or near
seasonal normals. Very warm conditions persist south of the front
through Thursday afternoon.

.LONG TERM...(Thursday night through Tuesday)
Issued at 301 AM MDT Wed May 24 2017

Flat zonal flow will be in place Thursday night with showers
lingering over the area. Flow backs to more southwesterly on
Friday as we see another re-enforcing shot of cooler air slide
south across Idaho and Wyoming, dropping into our forecast area
by Friday. This will keep cool and unsettled weather in place
through the weekend with final push of cooler air sliding through
on Saturday. Models continue to advertise the strong west coast
ridge to slide east across the rockies, but have backed of on it's
arrival once again. As a result, expect the somewhat active
pattern across our area to continue into early next week, although
showers are expected to be more confined to the afternoon and
evening hours, versus the potential nocturnal activity early on in
this extended. Next interesting factor will be the arrival of
another low that will undercut the western ridge by Wednesday.
Moisture sweeps northward across New Mexico up into the Four
Corners are by midweek. The pattern looks wet at this point,
especially south of the San Juans and into New Mexico. Still
several days away, but early signs pointing to an uptick in
precipitation as the week wears on. Temperatures will be dancing
around the normal mark for much of the extended period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 301 AM MDT Wed May 24 2017

VFR conditions will continue through early this evening. A cold
front is expected to move south and approach northeast Utah and
northwest Colorado overnight. The front will make steady progress
southward, before stalling along the San Juan Mountains in
southwest Colorado. Gusty winds can be expected along and near
higher mountains with speeds up to 35 kts. Clouds increase
overnight with ILS CIGS moving across the northern zones and
scattered showers and thunderstorms developing after 03z this
evening. The unsettled weather will continue through Thursday with
local MVFR CIGS anticipated near showers. Mountains will also be
obscured at times tonight and Thursday near showers.

&&

.FIRE WEATHER...
Issued at 301 AM MDT Wed May 24 2017

A cold front will be moving south across western Colorado tonight
and Thursday. The front is expected to stall north of the San Juan
Mountains, with scattered showers developing along and north of
the front. Across the southern valleys, especially across
Colorado Fire Weather Zone 207, gusty southwest to west winds are
expected Thursday afternoon and evening. With the front stalled to
the north, expect temperatures to remain above normal with
relative humidity values dropping below 15 percent for several
hours. With winds in place, low humidities and critical fuels,
per our land agency partners, will be upgrading the fire weather
watch to a red flag warning from early Thursday afternoon through
the early evening hours. North of the San Juans, scattered to
numerous showers are expected with a cooler air mass in place.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Red Flag Warning from noon to 7 PM MDT Thursday for COZ207.

UT...None.
&&

SHORT TERM...JDC
LONG TERM...JDC
AVIATION...JDC
FIRE WEATHER...JDC
Hazardous weather outlook, May 23, 5:13 AM MDT, 23 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service GRAND JUNCTION CO
513 AM MDT Tue May 23 2017

COZ001>014-017>023-UTZ022>025-027>029-241200-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
513 AM MDT Tue May 23 2017

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic disturbances in northwest flow will bring additional
showers, mainly to northwest Colorado, off and on through the
early part of the coming week. Afternoon/evening thunderstorms
are possible each day. Thunderstorm chances increase later this
week with the approach of a storm system from the west.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:55 PM MDTRiver Flood AdvisoryGJTDelta5 days
May 24, 4:55 PM MDTRiver Flood AdvisoryGJTMesa5 days

Nearby

Red Flag Warnings in Colorado, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.